# SDR AU960822

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435D1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 476205521
- Condition: Failed
- Location: Main Rotor Trans
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION COOLING FAN DRIVE BEARING FAILED - METAL CONTAMINATION OF TRANSMISSION OIL SYSTEM
